Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Have nervousness, increased heartbeat, tremors. Taking Prodep. Complete solution?

Dear sir when i was studying 10th i got severe current shock.Due to that i got skin burns and nervousness .At that time i didn t take any treament for that.when i was studying +1 and +2 my father didn t pay the school fees for 2 years.Due to that daily i stood in front of the that 2 years daily i fought with my parent and didn t take food properly.Due to that nervousness keeps on increasing which resulted low mark in +2.Then i joined engg but i got loan for that.Anyhow the depression effects continued in the 4year engg and i was passedout in 2010 and still now i m unemployment due to nervousness,increased heartbeat , sudden tremors through the body,pain in the backhead, confusion,poor memory , tongue twitching and can t able to write well due to shaking of hands.For the past 11 months i am taking prodep60mg,lonacep1mg,tolezmd2.5and migrabeta tr-40 but still im nervousness.the tablet power lasts for that day i humbly request you to give me a complete solution for this problem
Asked On : Sat, 4 Aug 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Many of the problems you deal with can also be due to chronic use of medications. I would advise you to consult a neurolgist or psychiatrist and cut down or taper down your medications gradually. Meanwhile you can practise 'mindfulness' which will help in reducing your anxiety and improving your confidence. More info on it can be obtained from internet. Wish you good luck. Thank you for using HCM.
Answered: Fri, 29 Aug 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor